On bounded solutions to systems of linear functional-differential equations.
Georgian mathematical journal, Tome 6 (1999) no. 5, pp. 429-440
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1999__6_5_48524,
author = {Hakl, R.},
title = {On bounded solutions to systems of linear functional-differential equations.},
journal = {Georgian mathematical journal},
pages = {429--440},
year = {1999},
volume = {6},
number = {5},
zbl = {0945.34055},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_5_48524/}
}
Hakl, R. On bounded solutions to systems of linear functional-differential equations.. Georgian mathematical journal, Tome 6 (1999) no. 5, pp. 429-440. http://geodesic.mathdoc.fr/item/GMJ_1999__6_5_48524/